# SDR SWAA2023031711749

- Difficulty date: March 2, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL LOCATED BETWEEN BS188 TO BS203.8 RBL 3.5 FWD NOSE COMPARTMENT 2023-106380<[01] TOOL USED TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 25-JAN-24.;[02] REPLACED CHANNEL LOCATED BETWEEN BS188 TO BS203.8 RBL 3.5 FWD NOSE COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPLACED CHANNEL LOCATED BETWEEN BS188 TO BS203.8 RBL 3.5 FWD NOSE COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG #141A9194 SHEET 4 REV D. SEE INDIVIDUAL SIGNSOFF BELOW.
